Alert archive / South Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 26, NWS Sioux Falls, SD

May 10, 2015Beadle County, Sanborn County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at May 10, 2015, 4:56 PM CDT for Beadle County, Sanborn County, South Dakota. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2015, 4:56 PM CDT (21:56 UTC)
Expired
May 10, 2015, 5:30 PM CDT
In force
34 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Beadle County, SD, Sanborn County, SD

The radar

The Sioux Falls radar (KFSD), 124 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 10:46 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 9.9 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2015-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2015-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 389 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
483 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
389 m²/s²
0-3 km storm-relative helicity
692 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

941 
WUUS53 KFSD 102156
SVRFSD
SDC005-111-102230-
/O.NEW.KFSD.SV.W.0026.150510T2156Z-150510T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
456 PM CDT SUN MAY 10 2015

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BEADLE COUNTY IN EAST CENTRAL SOUTH DAKOTA...
  NORTH CENTRAL SANBORN COUNTY IN EAST CENTRAL SOUTH DAKOTA...

* UNTIL 530 PM CDT

* AT 455 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  FORESTBURG...OR 21 MILES SOUTH OF HURON...MOVING NORTH AT 35 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHEASTERN BEADLE AND NORTH CENTRAL SANBORN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR EAST CENTRAL
SOUTH DAKOTA.

LAT...LON 4397 9805 4398 9819 4428 9828 4430 9795
TIME...MOT...LOC 2155Z 178DEG 31KT 4405 9811 

HAIL...1.25IN
WIND...<50MPH
 
$$

CHAPMAN
2 follow-up statements
758 
WWUS53 KFSD 102210
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
510 PM CDT SUN MAY 10 2015

SDC005-111-102230-
/O.CON.KFSD.SV.W.0026.000000T0000Z-150510T2230Z/
BEADLE SD-SANBORN SD-
510 PM CDT SUN MAY 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHEASTERN BEADLE AND NORTH CENTRAL SANBORN COUNTIES...

AT 509 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
FORESTBURG...OR 15 MILES SOUTH OF HURON...MOVING NORTH AT 30 MPH.

HAZARD...HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN BEADLE AND NORTH CENTRAL SANBORN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR EAST CENTRAL
SOUTH DAKOTA.

LAT...LON 4400 9804 4408 9822 4428 9828 4430 9795
TIME...MOT...LOC 2209Z 170DEG 26KT 4414 9814 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...<50MPH
 
$$

CHAPMAN
976 
WWUS53 KFSD 102229
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
529 PM CDT SUN MAY 10 2015

SDC005-111-102237-
/O.EXP.KFSD.SV.W.0026.000000T0000Z-150510T2230Z/
BEADLE SD-SANBORN SD-
529 PM CDT SUN MAY 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BEADLE AND NORTH
CENTRAL SANBORN COUNTIES WILL EXPIRE AT 530 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR EAST CENTRAL
SOUTH DAKOTA.

LAT...LON 4400 9804 4408 9822 4428 9828 4430 9795
TIME...MOT...LOC 2225Z 178DEG 31KT 4414 9814 

$$

CHAPMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 2:51 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, May 10, 2:51 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
251 PM CDT SUN MAY 10 2015

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 251 PM CDT SUN MAY 10 2015

THUNDERSTORMS WILL DECREASE TO THE EAST AND NORTHEAST THIS EVENING
AS THE MAIN UPPER AND SURFACE LOW MOVE ACROSS THE AREA. SHOWERS
WILL ALSO DECREASE OVER THE EASTERN PART OF THE AREA AND MORE
SLOWLY OVER THE WEST,,,WITH SOME SHOWER THREAT LINGERING TO THE
END OF THE NIGHT OVER THE NORTHWEST HALF AND INTO PART OF SOUTHWEST
MN. WINDS WILL SLOWLY BECOME W TO NW AND IT WILL BE OR GET BREEZY
OVER THE SOUTHWEST HALF. WITH THE PASSAGE OF THE LOW...THE WINDS
WILL BRING COOLING AND EVENTUALLY MORE UNIFORM TEMPERATURES TO THE
AREA WITH EARLY MORNING LOWS IN THE UPPER 30S SOUTHWEST TO MID 40S
EAST. SOME HALF DECENT RAINFALL AMOUNTS LATE THIS AFTERNOON AND
EVENING SHOULD BE LESS THAN AN INCH.

MONDAY WILL BE A LONG ADVERTISED COOL AND BREEZY DAY WITH SCATTERED
SHOWERS...ESPECIALLY NORTH...AS THE BACK END OF THE UPPER TROUGH
MOVES OVER THE AREA. HIGHS WILL BE IN THE MID 40S TO MID 50S BUT IT
WILL FEEL COOLER. RAINFALL AMOUNTS SHOULD BE LIGHT.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 251 PM CDT SUN MAY 10 2015

MONDAY NIGHT WILL BRING DECREASING SHOWERS AND CLOUDS AS THE
STUBBORN SYSTEM TO THE EAST IS KICKED OUT FASTER BY A COMBINATION OF
A CANADIAN SHORT WAVE DIGGING SOUTHWEST TOWARD MONTANA...AND
PLAINS RIDGING AHEAD OF THE NEXT DIGGING WESTERN TROUGH. THE
RESULTING WESTERLY FLOW WILL KICK THE LOW AWAY AND LEAVE TUESDAY DRY
AND FAIRLY PLEASANT WITH TEMPERATURES WARMING TO THE UPPER 50S TO
MID 60S.

THE RIDGING SHOULD BRING A SLOW BUT STEADY WARMING TREND THROUGH
NEXT WEEKEND. THE WEDNESDAY THROUGH SUNDAY PERIOD SHOULD ALSO BE
GENERALLY WET AS THE RIDGE AXIS QUICKLY MOVES TO THE EAST AND SHORT
WAVE ENERGY FROM THIS NEXT WESTERN TROUGH IS EJECTED NORTHEAST INTO
THE PLAINS. THURSDAY NIGHT AND/OR FRIDAY COULD BE AN EXCEPTION TO
THE WET PART AS BOTH THE GFS AND EC SHOW A SHORT WAVE PASSING THE
AREA STRONGLY ENOUGH TO BRIEFLY FORCE THE RIDGE AXIS BACK JUST WEST
OF THE AREA. IF THIS HAPPENED THE MOIST SOUTHWESTERLY FLOW WOULD
QUICKLY RESUME EARLY IN THE WEEKEND. MODELS THEN SHOW THE WESTERN
SYSTEM APPROACHING QUICKLY ENOUGH TO POSSIBLY TRIGGER A SIGNIFICANT
RAIN/STORM EVENT SUNDAY...THE LAST DAY OF THIS FORECAST.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1235 PM CDT SUN MAY 10 2015

GENERALLY IFR CEILINGS AND AREAS OF VISIBILITY 3-5SM SHRA/TSRA FAR
WESTERN PART OF THE FORECAST AREA INCLUDING KHON...AFT 11/00Z THIS
AREA WILL SEE CEILINGS 1-2K FEET VARIABLE TO BELOW 1K FEET WITH
SCATTERED -SHRA. OVER CENTRAL AND EASTERN PART OF THE AREA
CEILINGS 1-3K FEET WITH SOME CEILINGS BELOW 1K FEET ESPECIALLY
NORTH OF KFSD. AREAS OF VISIBILITY 3-5SM IN SHRA/TSRA...THEN AFTER
11/03Z CEILINGS 1-2K FEET VARIABLE TO BELOW 1K FEET...SCT -SHRA
MAINLY NORTH OF FSD. SURFACE GUSTS ABOVE 25 KNOTS FROM THE
SOUTHEAST OVER SOUTHEAST PART OF THE AREA...OTHERWISE SURFACE
GUSTS ABOVE 25 KNOTS FROM THE W/NW DEVELOPING FROM THE WEST AFTER
11/12Z.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

SHORT TERM...
LONG TERM...
AVIATION...
Hazardous weather outlook, May 10, 4:46 AM CDT, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
446 AM CDT SUN MAY 10 2015

IAZ001-002-012>014-020>022-031-032-NEZ013-014-SDZ066-067-069>071-
111000-
LYON IA-OSCEOLA-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE-
BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA-TURNER-LINCOLN SD-YANKTON-
CLAY SD-UNION-
446 AM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP
ACROSS THE AREA AFTER 3 PM THIS AFTERNOON. SOME OF THESE STORMS
COULD BE SEVERE WITH HAIL TO THE SIZE OF GOLFBALLS...WINDS TO 70
MPH...AND EVEN AN ISOLATED TORNADO WILL BE POSSIBLE. THE SEVERE
POTENTIAL SHOULD DECREASE AFTER 7 PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY AFTER 3 PM THIS AFTERNOON.

IAZ003-MNZ080-081-089-090-097-098-SDZ053>056-059>062-064-065-068-
111000-
DICKINSON-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-SANBORN-
MINER-LAKE-MOODY-DAVISON-HANSON-MCCOOK-MINNEHAHA-DOUGLAS-
HUTCHINSON-BON HOMME-
446 AM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA...EAST CENTRAL SOUTH DAKOTA AND
SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA
AFTER 3 PM THIS AFTERNOON. AN ISOLATED STORM COULD BE SEVERE WITH
HAIL TO THE SIZE OF GOLFBALLS...WINDS TO 70 MPH...AND EVEN AN
ISOLATED TORNADO WILL BE POSSIBLE. THE SEVERE POTENTIAL SHOULD
DECREASE AFTER 7 PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 3 PM THIS AFTERNOON.

MNZ071-072-SDZ038>040-050-052-057-058-063-111000-
LINCOLN MN-LYON MN-BEADLE-KINGSBURY-BROOKINGS-GREGORY-JERAULD-
BRULE-AURORA-CHARLES MIX-
446 AM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MINNESOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH
DAKOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

OCCASIONAL THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TODAY.
WHILE THE THREAT FOR SEVERE WEATHER IS LOW...AN ISOLATED STORM
THIS AFTERNOON COULD PRODUCE HAIL TO THE SIZE OF QUARTERS AND
WINDS TO 60 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE UNLIKELY.

In the hours before

Local storm report, May 10, 4:02 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
402 PM CDT SUN MAY 10 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     TSTM WND GST     1 W SERGEANT BLUFF      42.40N 96.38W
05/10/2015  M52 MPH          WOODBURY           IA   ASOS

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, May 10, 4:10 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
410 PM CDT SUN MAY 10 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND GST     SHELDON                 43.18N 95.84W
05/10/2015  M53 MPH          O'BRIEN            IA   AWOS

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, May 10, 4:16 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
416 PM CDT SUN MAY 10 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     FUNNEL CLOUD     5 ENE NUNDA             44.18N 96.92W
05/10/2015                   LAKE               SD   PUBLIC

            FUNNEL CLOUD CAME DOWN ABOUT 3/4 OF THE WAY
            TO THE GROUND, THEN WENT BACK UP INTO CLOUD
            30 SECONDS LATER.

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, May 10, 4:17 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
417 PM CDT SUN MAY 10 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     FUNNEL CLOUD     5 ENE NUNDA             44.18N 96.92W
05/10/2015                   LAKE               SD   EMERGENCY MNGR

            FUNNEL CLOUD CAME DOWN ABOUT 3/4 OF THE WAY
            TO THE GROUND, THEN WENT BACK UP INTO CLOUD
            30 SECONDS LATER.

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, May 10, 4:33 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
433 PM CDT SUN MAY 10 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     FLASH FLOOD      3 SE HARRISBURG         43.40N 96.65W
05/10/2015                   LINCOLN            SD   TRAINED SPOTTER

            WATER ABOUT 2 FEET DEEP, RUNNING ALONG EAST
            DITCH, AND SPILLING ACROSS 275TH STREET.

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, May 10, 4:50 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
450 PM CDT SUN MAY 10 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HEAVY RAIN       3 SSE SIOUX FALLS       43.50N 96.71W
05/10/2015  E2.10 INCH       LINCOLN            SD   PUBLIC

&&

NWS SIOUX FALLS SD
IRIS SYSTEM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 9:54 AM CDTSevere Thunderstorm WarningFSDCharles Mix, Douglas36 min
May 10, 10:16 AM CDTSevere Thunderstorm WarningFSDCharles Mix, Douglas, Hutchinson29 min
May 10, 10:29 AM CDTTornado Warning Tornado observedFSDCharles Mix, Douglas, Hutchinson31 min
May 10, 10:55 AM CDTTornado Warning Tornado observedFSDDavison, Douglas, Hutchinson35 min
May 10, 11:23 AM CDTTornado WarningFSDDavison, Hanson, Hutchinson37 min
May 10, 11:55 AM CDTTornado WarningFSDDavison, Hanson, Sanborn35 min
May 10, 12:27 PM CDTSevere Thunderstorm WarningFSDDavison, Hanson, Miner, Sanborn33 min
May 10, 12:28 PM CDTTornado WarningFSDDavison, Hanson, Miner, Sanborn32 min
May 10, 1:40 PM CDTSevere Thunderstorm WarningFSDUnion35 min
May 10, 1:57 PM CDTSevere Thunderstorm WarningFSDHutchinson, McCook, Turner33 min
May 10, 2:02 PM CDTSevere Thunderstorm WarningFSDUnion28 min
May 10, 2:51 PM CDTTornado WarningFSDLincoln, Union24 min
May 10, 3:15 PM CDTSevere Thunderstorm WarningFSDUnion30 min
May 10, 3:27 PM CDTSevere Thunderstorm WarningFSDLincoln33 min
May 10, 4:34 PM CDTFlash Flood WarningFSDLincoln4 hr

Nearby

Severe Thunderstorm Warnings in South Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.